MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 244-23-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 244-02-03 optetrak asy hi-flex ps cem fem, sz 3, left: (b)(6).02-012-45-3030 lgc tibial fit tray cem sz 3f / 3t: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, the patient underwent an initial left total knee arthroplasty approximately 10 years ago.Beginning this year, the pain escalated significantly, resulting in substantial functional limitation and impaired ambulation.Consequently, surgical debridement to remove polyethyelene wear debris was performed last week.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key24044640
Report Number1038671-2026-00034
Device Sequence Number9260651
Product Code JWH
UDI-Device Identifier10885862063991
UDI-Public10885862063991
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2020
Device Catalogue Number244-23-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2025
Initial Report FDA Received Date01/12/2026
Date Device Manufactured06/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale